MathSciNet Relay Station
MathSciNet bibliographic data
MR675308 (84g:55014) 55P60 (55N99)
Bousfield, A. K. On homology equivalences and homological localizations of spaces. Amer. J. Math. 104 (1982), no. 5, 1025–1042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement